Thread: adjusting to test
01-20-2004, 12:50 PM #1
adjusting to test
everytime I inject sustanon or test propinate I get sick as a dog for at least 6 to 8 hrs. Symptoms are similar to a cold or flu. It starts out as body aches and then a possible headache, followed by fever and chills. I know this probably isn't normal. But i've never used anything with prop. in it. finaplix never did this to me so whats going on?
01-20-2004, 12:52 PM #2
It is normal for a lot of guys here. Your body will get use to it. It's known as the Sust Flu! I will say I haven't heard too many guys getting it with Prop. That usually causes site pain from the injection, but not the flu symptoms. Good luck with it and just hang in there!
01-20-2004, 01:02 PM #3
ive experienced sust flu as well, but usually only the first week or so of the cycle, then things usually subside. as far as getting sick every time you shoot, i dont know, maybe your bodys reaction to prop?
01-20-2004, 01:05 PM #4
I get it with prop. I keep benadril advanced cold and flu for when I get symptoms and I take alot of vitimin c.
01-20-2004, 01:15 PM #5
does anyone know why someone would experience the "sust flu"? what causes it, some get it some dont?
01-20-2004, 03:20 PM #6
only happens to me if i'm using vet gear
01-20-2004, 04:24 PM #7
it's good to know that im not the only one.
by the way I used sust for 6 weeks and used prop earlier this week. and It happend every time.
01-20-2004, 04:36 PM #8
Too bad you can't inject with your right hand.......
01-20-2004, 05:48 PM #9
I had the same symptoms...but with FINA.......
01-20-2004, 06:08 PM #10
i know ill never use sust,thanks for the warning
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)